# SDR VNAA2015070900008

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N720PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10178
- Aircraft time: 25,543 hours, 25,422 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LT BLEED DUCT WARNING MESSAGE IN FLIGHT, FOLLOWED BY LT BLEED DUCT CAUTION MESSAGE AND ASSOCIATED LOSS OF PRESSURIZATION.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED LT BLEED DUCT LOOPS FOR DEFECTS AND LEAKS.  NONE FOUND.  MAINTENANCE PERFORMED OPS TEST OF BLEED AIR LEAK DETECTION SYSTEM.  OPS TEST GOOD.  ALL WORK ACCOMPLISHED BY MAINTENANCE IAW AMM.  AIRCRAFT RELEASED FOR SERVICE.
